ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2009 , Volume 12 , Issue 4

Select all articles

Export/Reference:

Existence of travelling-wave solutions and local well-posedness of the Fowler equation
Borys Alvarez-Samaniego and Pascal Azerad
2009, 12(4): 671-692 doi: 10.3934/dcdsb.2009.12.671 +[Abstract](923) +[PDF](281.6KB)
Explosive behavior in spatially discrete reaction-diffusion systems
Ana Carpio and Gema Duro
2009, 12(4): 693-711 doi: 10.3934/dcdsb.2009.12.693 +[Abstract](864) +[PDF](862.1KB)
Homogenization in domains randomly perforated along the boundary
Gregory A. Chechkin, Tatiana P. Chechkina, Ciro D’Apice and Umberto De Maio
2009, 12(4): 713-730 doi: 10.3934/dcdsb.2009.12.713 +[Abstract](1012) +[PDF](490.5KB)
A model describing the growth and the size distribution of multiple metastatic tumors
Anne Devys, Thierry Goudon and Pauline Lafitte
2009, 12(4): 731-767 doi: 10.3934/dcdsb.2009.12.731 +[Abstract](896) +[PDF](513.1KB)
Automated computation of robust normal forms of planar analytic vector fields
Tomas Johnson and Warwick Tucker
2009, 12(4): 769-782 doi: 10.3934/dcdsb.2009.12.769 +[Abstract](926) +[PDF](221.1KB)
Mixed entropy estimates for the porous-medium equation with convection
Ansgar Jüngel and Ingrid Violet
2009, 12(4): 783-796 doi: 10.3934/dcdsb.2009.12.783 +[Abstract](1036) +[PDF](262.1KB)
Dependence of propagation speed on invader species: The effect of the predatory commensalism in two-prey, one-predator system with diffusion
Sungrim Seirin Lee
2009, 12(4): 797-825 doi: 10.3934/dcdsb.2009.12.797 +[Abstract](846) +[PDF](486.5KB)
A mathematical analysis of malaria and tuberculosis co-dynamics
Expeditho Mtisi, Herieth Rwezaura and Jean Michel Tchuenche
2009, 12(4): 827-864 doi: 10.3934/dcdsb.2009.12.827 +[Abstract](1299) +[PDF](761.0KB)
Distributed susceptibility: A challenge to persistence theory in infectious disease models
Horst R. Thieme
2009, 12(4): 865-882 doi: 10.3934/dcdsb.2009.12.865 +[Abstract](858) +[PDF](202.3KB)
Spreading speed and traveling wavefront of an age-structured population diffusing in a 2D lattice strip
Peixuan Weng
2009, 12(4): 883-904 doi: 10.3934/dcdsb.2009.12.883 +[Abstract](985) +[PDF](287.8KB)
Error estimates of the $\theta$-scheme for backward stochastic differential equations
Weidong Zhao, Jinlei Wang and Shige Peng
2009, 12(4): 905-924 doi: 10.3934/dcdsb.2009.12.905 +[Abstract](1362) +[PDF](288.6KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]